全部成果分类

  • 2015(2)
  • 中国科学数学英...(2)
  • 数学学院(2)
  • 期刊论文(2)

按条件检索“2”条记录

已选条件: 数据来源: CSCD × 出版年: 2015 × 出版物中文: 中国科学数学英文版 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Invariance principles for the law of the iterated logarithm under G-framework CSCD SCOPUS SCIE

作者:Wu PanYu; Chen ZengJing

作者机构:[Wu, P.Y] Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250100, China;[ Chen, Z.J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2015,Vol.58,Issue.6,1251-1264

WOS被引数:2

资源类型:期刊论文

WOS:000354217200009

2. Forward-backward stochastic differential equation with subdifferential operator and associated variational inequality CSCD SCOPUS SCIE

作者:NIE TianYang

作者机构:[Nie, T.Y] School of Mathematics, Shandong University, Jinan, 250100, China, School of Mathematics and Statistics, University of Sydney, Sydney, NSW 2006, Australia

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2015,Vol.58,Issue.4,729-748

WOS被引数:2

资源类型:期刊论文

WOS:000351170200005

TOP